MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,SS 4.0X 16MMCANCLUS; SCREW, FIXATION, BONE

ARTHREX, INC. LO-PRO SCRW,SS 4.0X 16MMCANCLUS; SCREW, FIXATION, BONE
Model Number LO-PRO SCRW,SS 4.0X 16MMCANCLUS
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Reaction (2414)
Date of Event 05/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient had various arthrex screws implanted during an ankle fixation procedure.The allergan office contacted arthrex requesting material compositions of the implanted product as they are concerned that the patient may be having an allergic reaction to the metals in the screws.The following arthrex part numbers were provided by the allergist; ar-8840-16, ar-8840cl-35, ar-8840cl-40.The allergist is requesting the material compositions of the screws to test the patient for the appropriate metals.At this time no additional details or information has been provided to arthrex regarding the type of symptoms the patient is experiencing, and/or the specific case details.Additional information received on 02/13/2020: the allergist reported the original procedure took place in (b)(6) 2014.The patient was experiencing swelling and pain, and a revision procedure was performed in (b)(6) 2015.The implanted screws were removed during the revision procedure.The allergist reported the patient is currently experiencing ankle pain and swelling years after having the screws completely removed.

Brand Name
LO-PRO SCRW,SS 4.0X 16MMCANCLUS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9756706
Report Number1220246-2020-01727
Device Sequence Number19529869
Product Code HWC
UDI-Device Identifier00888867047778
UDI-Public00888867047778
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,SS 4.0X 16MMCANCLUS
Device Catalogue NumberAR-8840-16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date02/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;